The asymptotic variance of the pseudo maximum likelihood estimator

J.R. Magnus

Research output: Contribution to journalArticleScientificpeer-review

Original languageEnglish
Pages (from-to)1022-1032
JournalEconometric Theory
Volume23
Issue number5
Publication statusPublished - 2007

Cite this

Magnus, J.R. / The asymptotic variance of the pseudo maximum likelihood estimator. In: Econometric Theory. 2007 ; Vol. 23, No. 5. pp. 1022-1032.
@article{bad6e8c33b244492a364bb9c15725ae0,
title = "The asymptotic variance of the pseudo maximum likelihood estimator",
author = "J.R. Magnus",
year = "2007",
language = "English",
volume = "23",
pages = "1022--1032",
journal = "Econometric Theory",
issn = "0266-4666",
publisher = "CAMBRIDGE UNIV PRESS",
number = "5",

}

The asymptotic variance of the pseudo maximum likelihood estimator. / Magnus, J.R.

In: Econometric Theory, Vol. 23, No. 5, 2007, p. 1022-1032.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - The asymptotic variance of the pseudo maximum likelihood estimator

AU - Magnus, J.R.

PY - 2007

Y1 - 2007

M3 - Article

VL - 23

SP - 1022

EP - 1032

JO - Econometric Theory

JF - Econometric Theory

SN - 0266-4666

IS - 5

ER -